Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of MAOI's

Posted by ayrity on October 5, 2002, at 0:41:35

In reply to Re: side effects of MAOI's, posted by jsarirose on October 4, 2002, at 13:38:01

Well, I'm on 70 mg of Parnate now for several weeks. Still having occassional bad blood pressure spikes after a dose, not related to food, and unpredictable (some days, BP fine; other days, BP through the roof after a dose). I can't seem to tolerate more than 20 mg at a time, but as we go up on the dose I can't keep spreading the doses out all day or I'll be popping pills like crazy! If things aren't better soon, we might try Marplan.

As far as other side effects on the Parnate, I've had a really bad taste in my mouth for a while now. Anyone else have that problem?

Also, sleepy during the day; insomnia at night (but I had that beforehand as well).

A bit of an effect on orgasm now at 70 mg- not delayed or anorgasmic, just much less intense.

A bit of dizziness at times on standing suddenly, but that hasn't been too bad.

My mood's a bit better, and I feel a bit more "chatty" with strangers, but this has not been dramatic enough to justify the side effects so far. Ah well.... Drug resistent depression sucks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ayrity thread:75408